# SDR CA130918013

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,208 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17469294
- Condition: Damaged
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING EMERGENCY DECENT THE CAPTAIN USED THE OXYGEN MASK.  DURING THE REMOVAL OF THE MASK FROM THE STOWED POSITION, THE HARNESS INFLATION CENTRAL VALVE & OXYGEN SUPPLY CONTROL KNOB  SEPARATED FROM THE MASK.  THIS LEFT THE MASK HARNESS CONTINUALLY INFLATED REQUIRING THE PILOT TO HOLD THE MASK TO HIS FACE DURING USE.  RESOLUTION CAPT`S OXYGEN MASK REPLACED IAW AMM 35-10-10.  CHECKS SERVICEABLE.
